Journal of Graph Theory

Cover image for Journal of Graph Theory

March 2012

Volume 69, Issue 3

Pages 223–348

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Diameter of random spanning trees in a given graph (pages 223–240)

      Fan Chung, Paul Horn and L. Lu

      Version of Record online: 4 MAR 2011 | DOI: 10.1002/jgt.20577

    2. Claw-free graphs and 2-factors that separate independent vertices (pages 251–263)

      Ralph J. Faudree, Colton Magnant, Kenta Ozeki and Kiyoshi Yoshimoto

      Version of Record online: 1 FEB 2011 | DOI: 10.1002/jgt.20579

    3. The tripartite Ramsey number for trees (pages 264–300)

      Julia Böttcher, Jan Hladký and Diana Piguet

      Version of Record online: 3 MAR 2011 | DOI: 10.1002/jgt.20582

    4. Y-rotation in k-minimal quadrangulations on the projective plane (pages 301–313)

      Atsuhiro Nakamoto and Yusuke Suzuki

      Version of Record online: 3 MAR 2011 | DOI: 10.1002/jgt.20583

    5. Closures, cycles, and paths (pages 314–323)

      Jochen Harant, Arnfried Kemnitz, Akira Saito and Ingo Schiermeyer

      Version of Record online: 3 MAR 2011 | DOI: 10.1002/jgt.20584

    6. Combinatorial interpretations for TG(1, −1) (pages 341–348)

      Jun Ma and Yeong-Nan Yeh

      Version of Record online: 9 FEB 2011 | DOI: 10.1002/jgt.20588